Alert archive / Mississippi / Flash Flood Watches in 2015

Flash Flood Watch 6, NWS Mobile, AL

April 27, 2015George County, Stone County, Mississippi

NWS Mobile, AL issued this flash flood watch at Apr 27, 2015, 4:28 AM CDT for George County, Stone County, Mississippi. It took effect at Apr 27, 2015, 1:00 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2015, 4:28 AM CDT (09:28 UTC)
In effect from
Apr 27, 2015, 1:00 PM CDT
Expired
Apr 28, 2015, 4:06 AM CDT
In force
15 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties George County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 63 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
102 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
1818 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WGUS64 KMOB 270928
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
428 AM CDT MON APR 27 2015

...HEAVY RAINFALL POSSIBLE ACROSS PORTIONS OF SOUTHEAST MISSISSIPPI 
AND SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THIS
AFTERNOON THROUGH EARLY TUESDAY AFTERNOON...

.AN AREA OF LOW PRESSURE LOCATED NEAR THE SOUTHERN TEXAS COAST EARLY
THIS MORNING IS FORECAST TO SLOWLY LIFT ACROSS THE NORTHWESTERN GULF
OF MEXICO THROUGH TONIGHT BEFORE TRACKING TOWARD THE CENTRAL GULF
COAST REGION TUESDAY. AN AXIS OF DEEP MOISTURE OVER THE NORTHERN GULF
IS EXPECTED TO SPREAD ACROSS COASTAL PORTIONS OF THE REGION THIS
AFTERNOON THROUGH TUESDAY AS THE AREA OF LOW PRESSURE APPROACHES.
NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS SPREADING NEAR THE
COAST WILL BRING AN INCREASED POTENTIAL FOR HEAVY RAINFALL...WHICH
COULD LEAD TO FLASH FLOODING OVER THE WATCH AREA THROUGH EARLY
TUESDAY AFTERNOON.

ALZ061>064-FLZ001>006-MSZ078-079-271730-
/O.NEW.KMOB.FF.A.0006.150427T1800Z-150428T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND...
BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...
PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...
EGLIN AFB...WIGGINS...LUCEDALE
428 AM CDT MON APR 27 2015

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH EARLY TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA... 
  NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHWEST ALABAMA...LOWER BALDWIN...LOWER 
  MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST 
  FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA 
  ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA 
  ROSA. IN SOUTHEAST MISSISSIPPI...GEORGE AND STONE. 

* FROM 1 PM CDT THIS AFTERNOON THROUGH EARLY TUESDAY AFTERNOON

* SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE REGION THIS
  AFTERNOON THROUGH TUESDAY MORNING AS AN AREA OF LOW PRESSURE
  APPROACHES FROM THE NORTHWESTERN GULF. LOCALLY HEAVY RAINS WILL BE
  POSSIBLE...WHICH COULD RESULT IN RAINFALL AMOUNTS OF 2 TO 4 INCHES
  WITH LOCALLY HIGHER TOTALS ACROSS LOCATIONS MAINLY SOUTH OF A
  WIGGINS...CITRONELLE... MILTON...CRESTVIEW LINE.

* IMPACTS...HEAVY RAINFALL OCCURRING OVER A SHORT PERIOD OF TIME
  COULD RESULT IN FLASH FLOODING ON AREA ROADWAYS...AS WELL AS ON
  CREEKS AND STREAMS AND OTHER LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
747 
WGUS64 KMOB 271926
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
226 PM CDT MON APR 27 2015

...HEAVY RAINFALL POSSIBLE ACROSS PORTIONS OF SOUTHEAST MISSISSIPPI
AND THE COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA
PANHANDLE FROM MIDNIGHT TONIGHT THROUGH EARLY TUESDAY AFTERNOON...

.AN AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO IS FORECAST
TO SLOWLY MOVE EAST-NORTHEAST AND REACH THE MISSISSIPPI DELTA REGION
BY NOON TUESDAY. THIS LOW WILL THEN TRACK ACROSS EXTREME SOUTHEASTERN
MISSISSIPPI AND SOUTHERN ALABAMA TUESDAY AFTERNOON THROUGH TUESDAY
NIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD NORTHEAST
ACROSS THE WATCH AREA BRINGING AN INCREASED POTENTIAL FOR HEAVY
RAINFALL WHICH COULD LEAD TO FLASH FLOODING.

ALZ061>064-FLZ001>006-MSZ078-079-280330-
/O.CON.KMOB.FF.A.0006.000000T0000Z-150428T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND...
BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...
PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...
EGLIN AFB...WIGGINS...LUCEDALE
226 PM CDT MON APR 27 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY TUESDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
  MISSISSIPPI...INCLUDING THE FOLLOWING COUNTIES...IN SOUTHWEST
  ALABAMA...BALDWIN AND MOBILE. IN NORTHWEST FLORIDA...ESCAMBIA...
  OKALOOSA AND SANTA ROSA. IN SOUTHEAST MISSISSIPPI...GEORGE AND
  STONE.

* THROUGH EARLY TUESDAY AFTERNOON

* SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE NORTHERN GULF
  COAST REGION FROM MIDNIGHT TONIGHT THROUGH EARLY TUESDAY AFTERNOON
  AS AN AREA OF LOW PRESSURE APPROACHES FROM THE NORTHWESTERN GULF.
  LOCALLY HEAVY RAINS WILL BE POSSIBLE...WHICH COULD RESULT IN
  RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER TOTALS ACROSS
  LOCATIONS MAINLY SOUTH OF A WIGGINS...CITRONELLE...MILTON...
  CRESTVIEW LINE.

* IMPACTS...HEAVY RAINFALL OCCURRING OVER A SHORT PERIOD OF TIME
  COULD RESULT IN FLASH FLOODING ON AREA ROADWAYS...AS WELL AS ON
  CREEKS AND STREAMS AND OTHER LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
487 
WGUS64 KMOB 280157 AAA
FFAMOB

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
857 PM CDT MON APR 27 2015

...HEAVY RAINFALL POSSIBLE ACROSS PORTIONS OF SOUTHEAST
MISSISSIPPI AND THE COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE
WESTERN FLORIDA PANHANDLE FROM MIDNIGHT TONIGHT THROUGH EARLY
TUESDAY AFTERNOON...

.AN AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO IS
FORECAST TO SLOWLY MOVE EAST-NORTHEAST AND REACH THE MISSISSIPPI
DELTA REGION BY NOON TUESDAY. THIS LOW WILL THEN TRACK ACROSS
EXTREME SOUTHEASTERN MISSISSIPPI AND SOUTHERN ALABAMA TUESDAY
AFTERNOON THROUGH TUESDAY NIGHT. WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL SPREAD NORTHEAST ACROSS THE WATCH AREA
BRINGING AN INCREASED POTENTIAL FOR HEAVY RAINFALL WHICH COULD
LEAD TO FLASH FLOODING.

ALZ061>064-FLZ001>006-MSZ078-079-281200-
/O.CON.KMOB.FF.A.0006.000000T0000Z-150428T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND...
BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...
PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...
EGLIN AFB...WIGGINS...LUCEDALE
857 PM CDT MON APR 27 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND 
  SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN 
  SOUTHWEST ALABAMA...LOWER BALDWIN...LOWER MOBILE...UPPER 
  BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL 
  ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND 
  ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. IN SOUTHEAST 
  MISSISSIPPI...GEORGE AND STONE. 

* THROUGH TUESDAY AFTERNOON

* SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE NORTHERN GULF 
  COAST REGION FROM MIDNIGHT TONIGHT THROUGH EARLY TUESDAY 
  AFTERNOON AS AN AREA OF LOW PRESSURE APPROACHES FROM THE 
  NORTHWESTERN GULF. LOCALLY HEAVY RAINS WILL BE POSSIBLE... 
  WHICH COULD RESULT IN RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH 
  LOCALLY HIGHER TOTALS ACROSS LOCATIONS MAINLY SOUTH OF A 
  WIGGINS...CITRONELLE...MILTON... CRESTVIEW LINE. 

* IMPACTS...HEAVY RAINFALL OCCURRING OVER A SHORT PERIOD OF TIME 
  COULD RESULT IN FLASH FLOODING ON AREA ROADWAYS...AS WELL AS 
  ON CREEKS AND STREAMS AND OTHER LOW LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
033 
WGUS64 KMOB 280906
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
406 AM CDT TUE APR 28 2015

...THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA...
NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI HAS BEEN CANCELLED...

.MOST OF THE HEAVIER RAINFALL OVER THE PAST 24 HOURS HAS REMAINED
OFFSHORE OUT OVER THE GULF OF MEXICO...AND RADAR RAINFALL ESTIMATES
INDICATE NO MORE THAN 1 INCH OF RAINFALL OVER THE AREA SINCE EARLY
SUNDAY AFTERNOON. ALTHOUGH RAINFALL IS EXPECTED OVER THE AREA
TODAY...WIDESPREAD COVERAGES ARE EXPECTED TO BE LESS THAN ONE INCH.
DUE TO THE LACK OF PREVIOUS HEAVY RAINFALL...AND THE FACT THAT
WIDESPREAD EXCESSIVE HEAVY RAINFALL IS NOT EXPECTED...THE FLASH FLOOD
WATCH HAS BEEN CANCELLED. 


ALZ061>064-FLZ001>006-MSZ078-079-281015-
/O.CAN.KMOB.FF.A.0006.000000T0000Z-150428T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE-
406 AM CDT TUE APR 28 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA...
NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI HAS BEEN CANCELLED.

MOST OF THE HEAVIER RAINFALL OVER THE PAST 24 HOURS HAS REMAINED
OFFSHORE OUT OVER THE GULF OF MEXICO...AND RADAR RAINFALL ESTIMATES
INDICATE NO MORE THAN 1 INCH OF RAINFALL OVER THE AREA SINCE EARLY
SUNDAY AFTERNOON. ALTHOUGH RAINFALL IS EXPECTED OVER THE AREA
TODAY...WIDESPREAD COVERAGES ARE EXPECTED TO BE LESS THAN ONE INCH.
DUE TO THE LACK OF PREVIOUS HEAVY RAINFALL...AND THE FACT THAT
WIDESPREAD EXCESSIVE HEAVY RAINFALL IS NOT EXPECTED...THE FLASH FLOOD
WATCH HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Apr 27, 1:26 AM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Apr 27, 1:26 AM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
126 AM CDT MON APR 27 2015

.UPDATE...SURFACE OBSERVATIONS SHOW PATCHY FOG DEVELOPING NEAR THE
COAST...WITH VISIBILITY EVEN LOCALLY DROPPING TO BELOW 1 MILE NEAR
KMOB. HIGH RESOLUTION GUIDANCE INDICATES FOG FORMATION SHOULD BE
RELEGATED NEAR THE IMMEDIATE COAST AS DRIER AIR IS MOVING INTO
INLAND AREAS BEHIND SOUTHWARD ADVANCING FRONTAL BOUNDARY. PATCHY FOG
WAS ADDED TO THE FORECAST TO THE IMMEDIATE COAST AND ALSO TO
ADJACENT BAYS/SOUNDS THROUGH 12Z. /21

&&

.AVIATION...
27.06Z TAF ISSUANCE...
MVFR TO IFR CIGS AND VISIBILITIES THROUGH 27.13 FOLLOWED BY MVFR
CIGS THROUGH 28.06. LOWER CEILINGS MOSTLY IN AND AROUND SCATTERED
THUNDERSTORMS DEVELOPING DURING THE LATE MORNING AND AFTERNOON
THUNDERSTORMS WILL BE MOVING IN AN EASTERLY DIRECTION THROUGH MON
EVENING. WINDS WILL BE LIGHT THEN SHIFT NE AT 5 TO 10 KNOTS EARLY
MON MORNING SHIFTING EAST TO SOUTHEAST AT 10 TO 12 KNOTS WITH HIGHER
GUSTS THROUGH 28.06Z. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      65  80  65  79  56 /  20  40  70  60  20
PENSACOLA   67  79  68  77  60 /  20  40  80  60  20
DESTIN      69  76  69  79  64 /  30  30  80  70  20
EVERGREEN   61  79  61  79  58 /  10  20  40  70  50
WAYNESBORO  60  78  58  70  53 /  10  30  50  70  50
CAMDEN      59  78  58  73  56 /  05  20  30  70  60
CRESTVIEW   63  83  64  81  60 /  20  30  60  70  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 26, 11:35 AM CDT, 16 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1135 AM CDT SUN APR 26 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271230-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1135 AM CDT SUN APR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF
SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE.

ISOLATED THUNDERSTORMS MAY DEVELOP ALONG COASTAL PORTIONS OF
SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY AND
TONIGHT. ANY STORM THAT DOES DEVELOP COULD BECOME STRONG TO
MARGINALLY SEVERE...WITH STRONG WINDS...FREQUENT LIGHTNING AND
LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE ACROSS THE AREA
LATE MONDAY THROUGH WEDNESDAY. SOME THESE STORMS COULD BECOME STRONG
AND POSSIBLY SEVERE LATE MONDAY INTO TUESDAY WITH THE POTENTIAL OF
PRODUCING DAMAGING WINDS AND LARGE HAIL AS WELL AS HEAVY RAINFALL AND
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BECOME NECESSARY EARLY NEXT WEEK.

GMZ630>635-650-655-670-675-271230-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1135 AM CDT SUN APR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
STRONG WIND GUSTS...FREQUENT LIGHTNING AND HEAVY RAIN TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER ROUND OF SHOWERS AND STRONG TO POSSIBLY SEVERE THUNDERSTORMS
ARE EXPECTED TO DEVELOP ACROSS THE MARINE AREA MONDAY INTO TUESDAY. THE
STRONGER STORMS COULD POTENTIALLY PRODUCE LARGE HAIL AND WIND GUSTS
GREATER THAN 35 KNOTS.

SMALL CRAFT ADVISORIES MAY BECOME NECESSARY LATE TUESDAY INTO
WEDNESDAY AS STRONG OFFSHORE DEVELOPS OVER THE MARINE AREA.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 9:48 AM CDTSpecial Marine WarningMOB87 min
Apr 27, 10:42 AM CDTSpecial Marine WarningMOB93 min
Apr 27, 1:01 PM CDTSpecial Marine WarningMOB89 min
Apr 27, 3:10 PM CDTSpecial Marine WarningMOB80 min
Apr 27, 3:10 PM CDTSpecial Weather StatementMOBBaldwin, Mobile50 min
Apr 27, 3:16 PM CDTSpecial Marine WarningMOB89 min
Apr 27, 3:26 PM CDTSpecial Marine WarningMOB2 hr

Nearby

Flash Flood Watches in Mississippi, 2015Flash Flood Watches in Alabama, 2015Flash Flood Watches in Florida, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.